Birth Control Pills Can Be Used To Regulate Or Delay The Menstrual Cycle?
Mr./Mrs. Doctor,rnrnI am planning to go for Umrah (21feb), because it is possible that during Umrah I will have a menstrual period (on the 19th) so I came to the obgyn to ask for medicine. I was given the Diane 35 birth control pill, which I have been taking since 4 days after I cleared my period (29jan). The question is, at this time my stomach sometimes feels pain like I want to menstruate (this usually happens when I want to have my period 1 week before). Is this reasonable? Even though I’ve taken medication to delay menstruation, but if my period is about to arrive, there are still signs (eg stomach pain)? Or should I go to the obgyn again for consul? That’s all my questions.rnThank you very much for your help, Doctor.
Birth control pills can be used to regulate or delay the menstrual cycle, usually birth control pills will be taken after menstruation until the end of activities. Usually menstruation will appear a few days after stopping the pill. Birth control pills are useful for preventing ovulation and also making the reproductive organs unsuitable for fertilization. Even so, there is still the possibility of failure or it means that menstruation is still coming. There are also possible side effects such as nausea, dizziness, lower abdominal pain or bleeding outside of menstruation.
At this time you should consult your obstetrician before leaving to inquire about the possibilities and what steps to take if menstrual bleeding occurs during Umrah. The obstetrician can adjust the dose of the drug or add other drugs. Because the balance of reproductive hormones is individual, sometimes it is necessary to adjust the dose to get the desired results.
Should not take other drugs, especially those containing hormones without consulting a gynecologist first.